I stopped taking my birth control in Feb. because i am 27 years old and about to get married. I have been on the pill since i was 15. My periods have been no later than 8 days late since i stopped my birth control but it always seem to come no later than the 8th day. It is 16-Aug and my last period was June 23rd. Me and my fiance have unprotected sex (by choice, not trying to get pregnant but if it happens we are both ready) and the last 2 times we have had sex in the last week, afterwards when i wipe there is bright bood. I thought it was my period coming but the next day there was nothing. It happened again last night but later this afternoon i wipe and there was a small amount of brown dishcharge but it was gone an hour later. I have taken at least 5-6 tests and they say no. Does anyone know what this could be?? Sorry if it was to detailed but i needed to make it all clear. ANY help would be great!!!
Since the pregnancy tests are negative, the irregularity in your periods could be due to the fact that you have been on pills for long. This is called post-pill amenorrhea where periods stop because of suppression of pituitary gland in the brain by the contraceptive pills or depot shots. So this is the first thing that has to be ruled out. What is important is to find out whether you are ovulating or not. So buy an ovulation prediction kit. In most cases periods return on their own after post pill amenorrhea within 6 months. The ovulation may return anytime during these 6 months irrespective of the periods. If you are ovulating then you can become pregnant. If you are not ovulating, then after 6 months and after appropriate tests, drugs like clomiphene or progesterone, as the need may be, will have to be started to stimulate the pituitary to release FSH and LH.
Since a confirmed diagnosis cannot be given on net please consult your gynecologist regarding this. Hope this helps. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.